MAUDE Adverse Event Report: INTERNATIONAL BIOPHYSICS CORPORATION FLOPUMP

INTERNATIONAL BIOPHYSICS CORPORATION FLOPUMP
Catalog Number 6000S(KIT)
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/25/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was returned and evaluated, it was determined that the product had a crack in the base along the shaft.
 
Event or Problem Description
Per customer complaint report, the flopump contained cracks on the base of the product.The crack was noticed during priming of the pump and the device was not used with the patient at all.

Brand Name
FLOPUMP
Common Device Name
FLOPUMP
Manufacturer (Section D)
INTERNATIONAL BIOPHYSICS CORPORATION
2101 e. st. elmo road
suite 275
austin TX 78744
MDR Report Key6322604
Report Number1645362-2017-00001
Device Sequence Number10931657
Product Code KFM
UDI-Device Identifier00814321020094
UDI-Public00814321020094
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K983272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2017
Device Catalogue Number6000S(KIT)
Device Lot Number103015-3833
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2017
Initial Report FDA Received Date02/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1